# SDR SIMA20190708002

- Difficulty date: July 8, 2019
- Submitted: July 9, 2019
- Operation: Air carrier
- Aircraft: N843AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145680
- Aircraft time: 35,321 hours, 31,331 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Holder
- Part number: P2070009520
- Part serial: 6523
- Condition: Broken
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AFT FLASHLIGHT HOLDER BROKEN. C/A-REMOVED AND REPLACED FLASHLIGHT, AFT HOLDER ASSEMBLY IAW AMM 33-50-16. OPC GOOD.
